RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 201, Number 7  


Extension of zero-dimensional hyperbolic sets to locally maximal ones
D. V. Anosov
3
Estimates for the widths of weighted Sobolev classes
A. A. Vasil'eva
15
Convergence of simple partial fractions in $L_p(\mathbb R)$
V. I. Danchenko
53
The solvability of the first initial-boundary problem for parabolic and degenerate parabolic equations in domains with a conical point
S. P. Degtyarev
67
Maxwell strata and symmetries in the problem of optimal rolling of a sphere over a plane
Yu. L. Sachkov
99
Recovering a function from its trigonometric integral
T. A. Sworowska
121
On a conjecture of Ciliberto
I. A. Cheltsov
137
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019